# SDR SWAA2012112009630

- Difficulty date: October 31, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545890
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER HOLE AND FWD GALLEY DOOR FWD DOOR CUTOUT.  REPAIRED FWD GALLEY DOOR UPPER FWD DOOR CUTOUT IAW B737-300 EO AEM-HC53-510/12 R0 AND EA.
